# SDR AALA202403259352

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 71,962 hours, 33,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3042NW
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAD MID-CABIN EXIT SIGN HAS SEVERAL BULBS BURNED OUT. REPLACED MID-CABIN EXIT SIGN BULBS PER AMM 33-51-17.
